# SDR AALA970852

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GALLEY SUPPORT FROM SEAT TRACK NR 6 TO INBOARD GALLEY SUPPORT STA 837 HAS CORROSION.  REMOVED AND REPLACED GALLEY SUPPORT IAW MM 51-72-10.  TST:  59,206.24.  CYCLES:  20,343.  (X)
